Alert archive / Ohio / Gale Watches in 2012

Gale Watch 1, NWS Cleveland, OH

January 11, 2012

NWS Cleveland, OH issued this gale watch at Jan 11, 2012, 3:23 PM EST. It took effect at Jan 13, 2012, 12:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 3:23 PM EST (20:23 UTC)
In effect from
Jan 13, 2012, 12:00 AM EST
Expired
Jan 12, 2012, 4:03 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WHUS71 KCLE 112023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EST WED JAN 11 2012

LEZ061-142>149-162>169-120500-
/O.NEW.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
323 PM EST WED JAN 11 2012

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 


* WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES
  THURSDAY NIGHT. LATER ON FRIDAY THE GALES WILL BECOME WEST AND
  BEGIN TO DIMINISH FRIDAY NIGHT.

* WAVES: WAVES WOULD BUILD TO 7 TO 13 FEET IF GALES DO DEVELOP.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

OUDEMAN
2 follow-up statements
100 
WHUS71 KCLE 120227
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EST WED JAN 11 2012

LEZ061-142>149-162>169-121030-
/O.CON.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
927 PM EST WED JAN 11 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 

* WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES 
  THURSDAY NIGHT. LATER ON FRIDAY THE GALES WILL BECOME WEST AND 
  BEGIN TO DIMINISH FRIDAY NIGHT. 

* WAVES: WAVES WOULD BUILD TO 7 TO 13 FEET IF GALES DO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
140 
WHUS71 KCLE 120903
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EST THU JAN 12 2012

LEZ061-142>149-162>169-121715-
/O.UPG.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/
/O.NEW.KCLE.GL.W.0001.120113T0600Z-120114T0600Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
403 AM EST THU JAN 12 2012

...GALE WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES
  TONIGHT AND TO 40 KNOT GALES ON FRIDAY MORNING. THE WINDS WILL
  SHIFT TO WESTERLY ON FRIDAY AND THEN BEGIN TO DIMINISH FRIDAY
  NIGHT.

* WAVES: WAVES WILL BUILD TO 11 TO 16 FEET TOWARD MORNING ON
  FRIDAY AND CONTINUE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jan 11, 12:26 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 11, 12:26 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 PM EST WED JAN 11 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE TENNESSEE VALLEY WILL MOVE
NORTHEAST TO THE OHIO VALLEY TODAY...THEN OVER THE REGION THROUGH
TONIGHT. LOW PRESSURE WILL LINGER OVER THE GREAT LAKES REGION
THROUGH THURSDAY THEN MOVE TO NEW ENGLAND FRIDAY. A TROUGH
EXTENDING FROM THE LOW WILL REMAIN ACROSS THE EASTERN GREAT LAKES
INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LITTLE CHANGE FOR THE 930 UPDATE...JUST TWEAKED THE TIMING OF THE
RAIN. RAIN JUST SW OF THE DAYTON AREA AND WILL SPREAD NE OVER THE
AREA DURING THE AFTERNOON/EVENING HOURS.

UPDATED MAINLY FOR CLOUD COVER THIS MORNING ACROSS THE AREA.
SATELLITE SHOWING CLOUD SHIELD OVER SOUTHERN AREAS TO AROUND MFD.
SHARP CUTOFF WITH CLOUDS AS MUCH OF THE FORECAST AREA WILL SEE
SUNNY SKIES THIS MORNING...BUT CLOUDS WILL QUICKLY BUILD NORTH
THROUGH THE MORNING. NO CHANGES TO POPS FOR RAIN BUILDING IN FROM
THE SOUTH MIDDAY THROUGH THE AFTERNOON. PREVIOUS DISCUSSION BELOW.

ANALYSIS SHOWING LOW PRESSURE OVER THE TN VALLEY EARLY THIS
MORNING...WITH SATELLITE SHOWING MID AND HIGH CLOUDS PUSHING
QUICKLY TO THE NORTH.

BIG ISSUE FOR TODAY WILL BE WHEN RAIN BUILDS INTO THE AREA FROM
THE SOUTH. MODELS IN FAIRLY GOOD AGREEMENT KEEPING MUCH OF THE
AREA MAINLY DRY THROUGH THE MORNING...WITH THE EXCEPTION OF THE
FAR FAR SOUTH...FROM HOLMES...KNOX....MORROW...MARION COUNTIES.
RAIN WILL GRADUALLY BUILD NORTHWARD THROUGH THE AFTERNOON...WITH
BEST CHANCES FOR NORTHERN AREA NOT UNTIL TOWARD 21-23Z. SOUTHEAST
FLOW OVER THE AREA WILL DELAY RAIN AT LOCATIONS TOWARD THE
LAKESHORE SUCH AS CLE. ALSO SOME CONCERN AS TO WESTWARD EXTENT OF
THE RAIN SO THROUGH LATE DAY ONLY INCREASE POPS TO CHC ACROSS
GREATER TOL. TEMPS WILL BE TRICKY TODAY WITH CLOUDS AND RAIN
SPREADING INTO THE AREA THIS AFTERNOON. IF CLOUDS GET HERE QUICKLY
THIS MORNING TEMPS MAY STRUGGLE IN THE LOCATIONS WHICH BRIEFLY
WERE ABLE TO RADIATE OVERNIGHT. HOWEVER...WITH THE GRADIENT
INCREASING AND SOUTHEAST FLOW ACROSS MUCH OF THE AREA BY MIDDAY
TEMPS SHOULD BE ABLE TO CLIMB TOWARD FCST. ONCE RAIN DEVELOPS IN
THE AFTERNOON ACROSS THE SOUTH TEMPS MAY ACTUALLY DROP FROM HIGHS
SLIGHTLY THEN CLIMB THIS EVENING AS DEWPOINTS INCREASE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FOR TONIGHT AREAS OF RAIN SHOULD BE ACROSS MUCH OF THE AREA
ESPECIALLY FOR SOUTHEAST AREAS. MAV AND MET POPS STILL VARY QUITE
A BIT ACROSS NORTHWEST LOCATIONS TOWARD TOL...BUT THINKING THERE
WILL BE AT LEAST SOME SHOWERS BETWEEN LATE THIS AFTERNOON AND
TONIGHT SO WENT HIGHER POPS DURING THE TONIGHT PERIOD THERE.

CONTINUE TO FEEL PRETTY CONFIDENT THAT TEMPS MAY RISE A BIT DURING
THE SECOND HALF OF THE NIGHT ESPECIALLY FOR THE EASTERN HALF OF
THE AREA. EARLY IN THE NIGHT TEMPS MAY DROP FROM DAYTIME HIGHS
WITH THE RAIN.

MODELS PROGGING LOW PRESSURE TO BE OVER NORTHERN OHIO/LAKE ERIE
AROUND 12Z THU. ATMOS PROFILES SHOWING THAT THE WARMER AIR WILL
STILL BE OVER THE AREA AT 12Z AND CONTINUE THROUGH THE MORNING AND
EARLY AFTERNOON. BY THEN COLDER AIR BEGINS BUILDING INTO WESTERN
AREAS...SO MENTION A MIX OF RAIN AND SNOW THERE...WHICH IS
EXPECTED TO PUSH EAST WITH THE COLDER AIR IN THE AFTERNOON AND
EVENING. BY THU NIGHT EXPECTING MOST LOCATIONS TO SEE PRECIP
CHANGEOVER TO SNOW...WITH A BEST A RAIN/SNOW MIX LINGERING ACROSS
NW PA...AND PERHAPS SOME RAIN MIXING NEAR THE LAKESHORE AREAS OF
NE OH/NW PA. BY MIDNIGHT FRIDAY THOUGH WITH THICKNESS AND H850
TEMPS DROPPING QUICKLY ALL AREAS SHOULD BE OVER TO SNOW.

FROM THU NIGHT THROUGH FRIDAY POPS REMAIN SOMEWHAT TRICKY ACROSS
THE AREA WITH EXCEPTION OF NE OH/NW PA. THINKING THERE WILL BE
SOME SNOW SHOWERS ACROSS THE AREA...BUT SIMILAR TO YESTERDAY/S
THINKING CONCERNED ABOUT COVERAGE. THEREFORE...WENT WITH THE
MENTION OF SCATTERED SNOW SHOWERS WITH THE CHC POPS THU NIGHT THRU
FRIDAY...WITH EXCEPTION OF NE OH/NW PA.

TROUGH LINGERING OVER LAKE ERIE FRIDAY NIGHT AND THROUGH MUCH OF
SATURDAY WILL ALLOW FOR THE POSSIBILITY OF A DECENT LAKE EFFECT
SNOW EVENT. MADE LITTLE CHANGES EXCEPT TO INCREASE POPS ACROSS
PORTIONS OF NE OH AND NW PA TO CATEGORICAL DURING THE PERIOD.

ECMWF AND GFS DIFFERING IN TRACK OF CLIPPER SYSTEM SAT NIGHT
TOWARD THE REGION WITH ECMWF MUCH FARTHER SOUTH. FOR NOW WILL
INDICATE JUST SLGT CHC POPS FOR SNOW ACROSS MUCH OF THE AREA.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS HAVE BEGUN TO DIVERGE DURING THE LONG TERM PERIOD SO QUITE A
BIT OF UNCERTAINTY REMAINS TODAY.  WILL NOT STRAY TOO FAR FROM THE
EARLIER FORECAST.  IT APPEARS THAT THE GFS IS AN OUTLIER TRACKING A
STRONG CLIPPER ACROSS THE REGION ON SUNDAY.  WILL TREND TOWARD THE
MORE CONSERVATIVE ECMWF.  HAVE BACKED OFF ON PRECIP CHANCES SLIGHTLY
FROM EARLIER PACKAGE.  THE SUNDAY NIGHT AND MONDAY PERIOD SHOULD BE
FAIRLY QUIET WITH A RIDGE OVER THE REGION.  WARM AIR ADVECTION
PRECIP WILL DEVELOP OVER THE AREA MONDAY NIGHT AND CONTINUE INTO
TUESDAY.  THIS MAY START OUT AS MIXED RAIN AND SNOW BUT SHOULD
TRANSITION TO MAINLY RAIN ON TUESDAY.  TEMPS WILL REMAIN A TAD BELOW
NORMAL ON SUNDAY BUT SHOULD WARM BACK UP BOTH MONDAY AND TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEXT WEATHER DISTURBANCE NOW BECOMING BETTER ORGANIZED WITH CLOUD
MASS AND PRECIPITATION PUSHING INTO OUR COUNTY WARNING AREA DURING
THIS PERIOD. WILL GRADUALLY START THE RAIN THIS AFTERNOON AND
CONTINUE OVERNIGHT WITH CIGS AND PRECIPITATION GRADUALLY LOWERING
TO MVFR LEVELS AND THEN POSSIBLY TO IFR LEVELS AFTER MIDNIGHT FOR
MOST SITES ESPECIALLY WITH THE LOW PRESSURE BEING IN CLOSE
PROXIMITY OF NORTHERN OHIO BY 12Z.

SOUTHEAST WINDS THIS AFTERNOON BECOMING MORE EASTERLY THIS
AFTERNOON AND TONIGHT. WINDS BECOMING MORE NORTHEASTERLY FOR THE
WESTERN AREAS TONIGHT. WIND SPEEDS THIS AFTERNOON MOSTLY 10 TO 12
KNOTS WITH GUST TO 15TO 18 KNOTS ALONG THE NORTHEAST COAST INTO
THE ERIE PENNSYLVANIA COASTLINE.

.OUTLOOK...MVFR CONDITIONS EXPECTED BEHIND THE COLD FRONT ON
THURSDAY WITH NON-VFR CONDITIONS CONTINUING INTO FRIDAY...AND
POSSIBLY INTO SATURDAY IN THE SNOWBELT. NON VFR POSSIBLE AGAIN
AREA WIDE SATURDAY NIGHT AND SUNDAY.

&&

.MARINE...
QUIET WEATHER IS EXPECTED TODAY WITH STRONG LOW PRESSURE MOVING
NORTH ACROSS THE LAKE ON THURSDAY.  THIS LOW WILL MOVE OFF TO THE
EAST ON FRIDAY ALLOWING A VERY STRONG PUSH OF COLD AIR TO IMPACT THE
LAKE.  WILL LIKELY GET TO GALES.  NO WATCH YET BUT SUSPECT DAY CREW
MAY DO SOMETHING.  SPEEDS SHOULD QUICKLY DIMINISH FRIDAY NIGHT INTO
SATURDAY.  A RIDGE WILL CROSS THE LAKE BY THE END OF THE WEEKEND
CAUSING THE FLOW TO RETURN TO A SOUTHERLY DIRECTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE/DJB
SHORT TERM...ABE
LONG TERM...KUBINA
AVIATION...BC
MARINE...KUBINA
Hazardous weather outlook, Jan 11, 1:55 PM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
155 PM EST WED JAN 11 2012

OHZ012>014-089-PAZ001>003-121900-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
155 PM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATE THURSDAY. MUCH
COLDER AIR WILL BECOME ESTABLISHED ACROSS THE AREA ON FRIDAY AND
SATURDAY. THE COLDER AIR...PLENTY OF MOISTURE...AND A TROUGH
LINGERING OVER THE EASTERN GREAT LAKES INTO SATURDAY WILL SET UP
THE POTENTIAL LAKE EFFECT SNOW ACROSS THE PRIMARY SNOWBELT FRIDAY
THROUGH SATURDAY. SIGNIFICANT SNOW ACCUMULATIONS WILL BE
POSSIBLE...ESPECIALLY FOR THE HIGHER ELEVATIONS AWAY FROM THE
LAKE. IN ADDITION STRONG GUSTY WINDS WILL CAUSE SIGNIFICANT
BLOWING AND DRIFTING OF SNOW ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-121900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
155 PM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WEST-SOUTHWEST GALES WILL BE POSSIBLE ON LAKE ERIE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-018-027-121900-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
155 PM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAIN WILL TURN TO SNOW THURSDAY EVENING AS A STRONG COLD FRONT
MOVES ACROSS THE AREA. SNOW WILL CONTINUE THROUGH THE OVERNIGHT
HOURS AND TAPER OFF FRIDAY AFTERNOON. A WIDESPREAD 3 TO 4 INCHES
OF SNOW IS POSSIBLE BY NOON FRIDAY. IN ADDITION STRONG GUSTY WINDS
WILL CAUSE BLOWING AND DRIFTING OF SNOW DURING THE DAY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009>011-019>023-028>033-036>038-047-121900-
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-
KNOX-
155 PM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in Ohio, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.